# SDR SWIA2025022115

- Difficulty date: January 15, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE ACCESS DOOR CUTOUT STRUCTURE INTERNAL SURFACE HAS MULTIPLE AREAS WITH EVIDENCE OF CORROSION DUE TO WASTE CONTAMINATION.     (C-CHECK RO 2/21/2025)    REMOVED AND REPLACED WASTE DOUBLER REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. WASTE DOUBLER REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
